This Porphyrins Stool Increased side effect was reported by a pharmacist from FRANCE. A patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Piascledine (dosage: NA), which was started on Jun 29, 2006. Concurrently used drugs:
When starting to take Piascledine the consumer reported the following symptoms:
Iron Metabolism Disorder
Porphyrin Metabolism Disorder
Porphyrins Stool Increased
Porphyrins Urine Increased
These side effects may potentially be related to Piascledine.
Piascledine Porphyrins Stool Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Piascledine Porphyrins Stool Increased Reviews
Mon, 15 Mar 2010
what is its drug interaction?
Wed, 18 Aug 2010
where did you purchase this medication? Is a prescription needed?
Mon, 28 Feb 2011
i have painfull feeling in my stomach when taking Piascledine
Mon, 12 Sep 2011
you should take it DURING meal it wont cause any side effect :)
Mon, 23 Apr 2012
I have a bad knee pain related to osteoarthritis in end stage. can Piascledine help me with my disease?
Wed, 21 Apr 2010
i used paiscledine now for 3 months and my knee pain is better i dont feel any sid effect
Thu, 07 Feb 2013
Have you considered prolotherapy? I've been doing it since September 2012. In May 2012 the orthopedic surgeon said I needed a knee replacement. I tried orthovisc from him as it was his only alternative. Then a friend's son who is in med school told me about Dr. David Harris here in Austin. He does prolotherapy. After 4 treatments about 4-6 weeks apart my pain is greatly diminished. I even signed up for a new USTA tennis league.
Sat, 02 Oct 2010
Range of my movements increased about 70% with Piascledine and I had no side effects.